Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1981, Issue 325


On the problem whether the image of a given differentiable map into Riemannian manifold is contained in a submanifold with parallel second fundamental form.

Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1981.325.87

About the article

Published Online: 2009-12-09

Published in Print: 1981-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1981, Issue 325, Pages 87–104, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1981.325.87.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

B.-Y. Chen, F. Dillen, L. Verstraelen, and L. Vrancken
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1996, Volume 126, Number 01, Page 153
Erich Backes and Helmut Reckziegel
Mathematische Annalen, 1983, Volume 263, Number 4, Page 419
Rolf Walter
Mathematische Annalen, 1985, Volume 270, Number 1, Page 125

Comments (0)

Please log in or register to comment.
Log in